# SDR DALA2018042402770

- Difficulty date: March 15, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 5,017 hours, 3,441 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, UPPER SPAR OF AFT FIXED FAIRING WAS FOUND CRACKED INBD SIDE.  INSTALLED A REPAIR IAW AMDS 5450-01052-03A.
